# SDR CALA2008120101109

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 29,839 hours, 11,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A31131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS CORROSION ON INNER DOOR FRAME SKIN UPPER AFT INITIATED "DIP" TO ACCOMPLISH PERMANENT REPAIR WITHIN 12 MONTHS REF ECRA 5330-03849.  L1 DOOR CUTOUT BEAR STRAP CORRODED.  PER ECRA 5330-03849 COMPLETED INTERIM REPAIR.  COMPLY WITH PERMANENT REPAIR WITHIN 12 MONTHS.  PLANNING TO CONTACT ESC AFTER 10 MONTHS BUT PRIOR TO 11 MONTHS FOR PERMANENT REPAIR.  ISSUED DIP CONTROL NR D090804 1.
